# SDR 2006FA0000925

- Difficulty date: September 17, 2006
- Submitted: September 20, 2006
- Operation: General aviation
- Aircraft: N69704
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0930
- Aircraft time: 5,433 hours
- Engine: Cont IO470*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 082260039
- Condition: Corroded
- Location: Wing
- Part time: 5,433 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, FOUND UPPER AND LOWER REAR SPAR DAMAGE ON THIS AIRCRAFT. THIS DAMAGE IS DUE TO CORROSION ON THE UPPER AND LOWER REAR SPAR CAPS.  THE UPPER REAR SPAR CAP DAMAGE IS LOCATED ON THE FORWARD SIDE OF THE REAR SPAR CAP EXTENDING IB FROM UNDER RIB PN 0822175-69 AT STATION 57.50. THIS DAMAGE IS APPROX. 3 INCHES HORIZONTALLY, .7500 INCH VERTICALLY AND .2500 IN DEPTH.  THE LOWER REAR SPAR CAP DAMAGE IS LOCATED ON THE FORWARD SIDE OF THE REAR SPAR CAP EXTENDING OB FROM UNDER RIB PN 0822175-69 AT STATION 57.50. THIS DAMAGE IS APPROX. 6 INCHES HORIZONTALLY AND THE ENTIRE LOWER SPAR CAP IN THIS AREA IS ESSENTIALLY MISSING.  THE LT WING HAS BEEN REMOVED AND SENT FOR REPAIR.
